Volume 20, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Asymptotic formulae for curve operators in TQFT

Renaud Detcherry

Geometry & Topology 20 (2016) 3057–3096
Bibliography
1 J E Andersen, Asymptotic faithfulness of the quantum SU(n) representations of the mapping class groups, Ann. of Math. 163 (2006) 347 MR2195137
2 J E Andersen, The Nielsen–Thurston classification of mapping classes is determined by TQFT, J. Math. Kyoto Univ. 48 (2008) 323 MR2436739
3 J E Andersen, Asymptotics of the Hilbert–Schmidt norm of curve operators in TQFT, Lett. Math. Phys. 91 (2010) 205 MR2595923
4 J E Andersen, Toeplitz operators and Hitchin’s projectively flat connection, from: "The many facets of geometry" (editors O García-Prada, J P Bourguignon, S Salamon), Oxford Univ. Press (2010) 177 MR2681692
5 J E Andersen, Mapping class group invariant unitarity of the Hitchin connection over Teichmüller space, preprint (2012) arXiv:1206.2635
6 J E Andersen, N L Gammelgaard, Hitchin’s projectively flat connection, Toeplitz operators and the asymptotic expansion of TQFT curve operators, from: "Grassmannians, moduli spaces and vector bundles" (editors D A Ellwood, E Previato), Clay Math. Proc. 14, Amer. Math. Soc. (2011) 1 MR2807846
7 J E Andersen, K Ueno, Abelian conformal field theory and determinant bundles, Internat. J. Math. 18 (2007) 919 MR2339577
8 J E Andersen, K Ueno, Geometric construction of modular functors from conformal field theory, J. Knot Theory Ramifications 16 (2007) 127 MR2306213
9 J E Andersen, K Ueno, Modular functors are determined by their genus zero data, Quantum Topol. 3 (2012) 255 MR2928086
10 J E Andersen, K Ueno, Construction of the Witten–Reshetikhin–Turaev TQFT from conformal field theory, Invent. Math. 201 (2015) 519 MR3370620
11 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
12 G W Brumfiel, H M Hilden, SL(2) representations of finitely presented groups, 187, Amer. Math. Soc. (1995) MR1339764
13 D Bullock, Rings of SL2(C)–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
14 L Charles, J Marché, Multicurves and regular functions on the representation variety of a surface in SU(2), Comment. Math. Helv. 87 (2012) 409 MR2914854
15 A Fathi, F Laudenbach, V Poenaru, Travaux de Thurston sur les surfaces, 66, Société Mathématique de France (1979) 284 MR568308
16 V V Fock, A A Rosly, Poisson structure on moduli of flat connections on Riemann surfaces and the r–matrix, from: "Moscow Seminar in Mathematical Physics" (editors A Y Morozov, M A Olshanetsky), Amer. Math. Soc. Transl. Ser. 2 191, Amer. Math. Soc. (1999) 67 MR1730456
17 D Gallo, M Kapovich, A Marden, The monodromy groups of Schwarzian equations on closed Riemann surfaces, Ann. of Math. 151 (2000) 625 MR1765706
18 W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263 MR846929
19 M Heusener, E Klassen, Deformations of dihedral representations, Proc. Amer. Math. Soc. 125 (1997) 3039 MR1443155
20 L C Jeffrey, J Weitsman, Bohr–Sommerfeld orbits in the moduli space of flat connections and the Verlinde dimension formula, Comm. Math. Phys. 150 (1992) 593 MR1204322
21 J Marché, T Paul, Toeplitz operators in TQFT via skein theory, Trans. Amer. Math. Soc. 367 (2015) 3669 MR3314820
22 G Masbaum, P Vogel, 3–valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361 MR1272656
23 J H Przytycki, A S Sikora, On skein algebras and Sl2(C)–character varieties, Topology 39 (2000) 115 MR1710996
24 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
25 A S Sikora, Character varieties, Trans. Amer. Math. Soc. 364 (2012) 5173 MR2931326
26 V G Turaev, Skein quantization of Poisson algebras of loops on surfaces, Ann. Sci. École Norm. Sup. 24 (1991) 635 MR1142906
27 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, de Gruyter (1994) MR1292673
28 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772